FREE SHIPPING $35+

Dristan for Sinus Colds
48 Tablets
Dristan for Sinus Colds gives fast, effective relief of the symptoms of sinus colds, including nasal congestion, sinus pain, sinus pressure and runny nose.

Medicinal ingredients in each tablet (take 1 every 4 hours): acetaminophen -- 325mg, phenylephrine HCL -- 5mg, chlorpheniramine maleate -- 2mg

We are only able to ship this item to Canadian customers.
No Information Provided

Other Dristan Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Nancy: about a year ago

Nothing works on a cold or sinus condition like Dristan! My family have been using it for years.

Page  1